Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 971824, 12 pages
http://dx.doi.org/10.1155/2010/971824
Research Article

Upper and Lower Solutions Method for a Class of Singular Fractional Boundary Value Problems with p-Laplacian Operator

Department of Mathematics, Xiangnan University, Chenzhou 423000, China

Received 24 May 2010; Accepted 25 August 2010

Academic Editor: Paul Eloe

Copyright © 2010 Jinhua Wang and Hongjun Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinhua Wang and Hongjun Xiang, “Upper and Lower Solutions Method for a Class of Singular Fractional Boundary Value Problems with p-Laplacian Operator,” Abstract and Applied Analysis, vol. 2010, Article ID 971824, 12 pages, 2010. https://doi.org/10.1155/2010/971824.